MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION CHARGER?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939206040470
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k112697, k112701.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the left upper limb.A 4.0 x40, 75cm charger balloon catheter was advanced for dilation.During the procedure, the balloon was pressurized to 20 atmospheres and the pressure was removed.The balloon continued to enter and was inflated.It was observed that the pressure pump value did not rise, and the contrast medium flowed back with the blood flow.The balloon was judged to be ruptured, the balloon was withdrawn, and the procedure was completed with a different device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k112697, k112701.E1 - initial reporter phone:(b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the left upper limb.A 4.0 x40, 75cm charger balloon catheter was advanced for dilation.During the procedure, the balloon was pressurized to 20 atmospheres and the pressure was removed.The balloon continued to enter and was inflated.It was observed that the pressure pump value did not rise, and the contrast medium flowed back with the blood flow.The balloon was judged to be ruptured, the balloon was withdrawn, and the procedure was completed with a different device.There were no patient complications as a result of this event.It was further reported that the 67 % stenosed target lesion was located in the radial artery to basilic vein arteriovenous fistula anastomosis site and the device was removed without any problem using the normal method.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the left upper limb.A 4.0 x40, 75cm charger balloon catheter was advanced for dilation.During the procedure, the balloon was pressurized to 20 atmospheres, and the pressure was removed.The balloon continued to enter and was inflated.It was observed that the pressure pump value did not rise, and the contrast medium flowed back with the blood flow.The balloon was judged to be ruptured, the balloon was withdrawn, and the procedure was completed with a different device.There were no patient complications as a result of this event.It was further reported that the 67% stenosed target lesion was located in the radial artery to basilic vein arteriovenous fistula anastomosis site and the device was removed without any problem using the normal method.
 
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k112697, k112701.(b)(6).Device evaluated by mfr: the device was returned for evaluation.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 22mm in length and extended from a position 2mm distal of the proximal markerband to 24mm distal of the proximal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination of the shaft of the device found no issues.A visual examination found no issues or damage to the markerbands of the device.No other issues were identified during the product analysis.

Brand Name
CHARGER?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22733844
Report Number2124215-2025-54343
Device Sequence Number8884782
Product Code FGE
UDI-Device Identifier08714729804116
UDI-Public(01)08714729804116(17)270307(10)33576885
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939206040470
Device Catalogue NumberH74939206040470
Device Lot Number0033576885
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/19/2025
10/09/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/12/2025
11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight72 KG